# SDR 2002F00996

- Difficulty date: October 29, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 3,804 hours, 1,396 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(ORIG-OPEN) FLIGHT NUMBER 593. DURING CRUISE RIGHT CENTER BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED. EICAS MESSAGE "CTR R FUEL PUMP" DISPLAYED. AT THE TIME THERE WAS 4100 LBS OF FUEL.
